# SDR 2021FA0000281

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: General aviation
- Make and model: Emb EMB-545
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 55006610401
- Condition: Cracked
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART NUMBER 55006610401 FOUND ON LONG BEACH AIRPORT RUNWAY 30 DURING INSPECTION BY AIRPORT OPERATIONS. TRACING OF PART NUMBER IDENTIFIED A EMBRAER 545 NOSE LANDING GEAR UPLOCK BRACKET. IT IS CRACKED AT BOTH ENDS. THE ORIGINATING AIRCRAFT IS UNKNOWN.
